Spectral Dynamic Analysis of Torsional Vibrations of Thin-Walled Open Section Beams Restrained Against Warping at One End and Transversely Restrained at the Other End

International Journal of Mathematical Physics

View Publication Info
 
 
Field Value
 
Title Spectral Dynamic Analysis of Torsional Vibrations of Thin-Walled Open Section Beams Restrained Against Warping at One End and Transversely Restrained at the Other End
 
Creator Kameswara Rao 1, Chellapilla
Bhaskara Rao 2, Lokavarapu
 
Subject Thin-walled beam; open section; torsion; spectral dynamic analysis; restrained cantilever
 
Description The present paper deals with spectral dynamic analysis of free torsional vibration of doubly symmetric thin-walled beams of open section. Spectral frequency equation is derived in this paper for the case of rotationally restrained doubly-symmetric thin-walled beam with one end rotationally restrained and transversely restrained at the other end. The resulting transcendental frequency equation with appropriate boundary conditions is derived and is solved for varying values of warping parameter and the rotational and transverse restraint parameter. The influence of rotational restraint parameter, transverse restraint parameter and warping parameter on the free torsional vibration frequencies is investigated in detail. A MATLAB computer program is developed to solve the spectral frequency equation derived in this paper. Numerical results for natural frequencies for various values of rotational and transverse restraint parameters for various values of warping parameter are obtained and presented in both tabular as well as graphical form showing the influence of these parameters on the first fundamental torsional frequency parameter.
 
Publisher Whioce Publishing Pte Ltd
 
Contributor
 
Date 2018-07-27
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://ojs.whioce.com/index.php/ijmp/article/view/746
10.18063/ijmp.v1i1.746
 
Source International Journal of Mathematical Physics; Vol 1, No 1 (Published)
2630-4600
 
Language eng
 
Relation http://ojs.whioce.com/index.php/ijmp/article/view/746/466
http://ojs.whioce.com/index.php/ijmp/article/downloadSuppFile/746/265
http://ojs.whioce.com/index.php/ijmp/article/downloadSuppFile/746/266
 
Rights Copyright (c) 2018 Chellapilla Kameswara Rao 1, Lokavarapu Bhaskara Rao 2
http://creativecommons.org/licenses/by-nc/4.0
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library